# SDR CALA2023050801390

- Difficulty date: May 6, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 70,989 hours, 30,221 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D534800822530011
- Condition: Cracked
- Location: Rh Fr68/Str22
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FR 68 STR 22 HAS CRACK INDICATION IN FLANGE RADIUS BEGINNING AT IB CAP RADIUS AND EXTENDING OB APPROX 1.00 INCH PER HAECO LCQ NR 9290240/36240 GENERATED BY V892444 CYCLES. ACCOMPLISH REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED ECRA5341-01390 ON OR BEFORE 49921 FLIGHT CYCLES. ACCOMPLISH CYCLES, THEREAFTER. 1970 FLIGHT CYCLES, THEREAFTER. REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 1970 FLIGHT REPAIR AREA AT RH FR 68 STR 22 FRAME STIFFENER NEEDS INITIAL INSPECTION ACCOMPLISHED PER PART 2A OF LATEST REVISION OF ACCOMPLISHED INTERIM REPAIR ON RH FR 68 STR 22 FRAME STIFFENER CRACK IAW ECRA5341-01390. REPAIR AREA AT RH FR 68 STR 22 FRAME STIFFENER NEEDS INITIAL INSPECTION ACCOMPLISHED PER PART 2A OF LATEST REVISION OF ECRA5341-01390 ON OR BEFORE 49921 FLIGHT PER ECRA 5341-01390 ACCOMPLISH INITIAL INSPECTION AT RH FR68 TOMC-APPROVAL FROM SC1ELBYC COMMENT STR22 REPAIR AREA PER PART 2A OF THE LATEST REVISION OF EC/RA 5341-01390 ON OR BEFORE 49,921 TOTAL AIRCRAFT FLIGHT CYCLES. ACCOMPLISH REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 19,700 AIRCRAFT FLIGHT CYCLES, THEREAFTER.? Q/C REVIEWED. Q/C REVIEWED. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
